# SDR UIEA2019081205005

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,395 hours, 14,921 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 7591299102
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, R ENG FUEL FILT EICAS AND STATUS MESSAGE.  REMOVED AND REPLACED THE FUEL FILTER ELEMENT REF AMM 73-11-03-404-001-H00. NO LEAKS NOTED.
